# SDR HEEA0015627

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N825H
- Make and model: Bell 214ST
- Aircraft serial: 28137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 214031292160
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH DOUBLER RINGS ON BOTTOM OF PANEL BONDED ON 180 DEGREES OUT - SLOT ON RING NEEDS TO BE FACING OUTBOARD AND AFT CENTER ACCESS HOLE SEPARATED.
